Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Brown discharge after putting Implanon

Implanon first 3months i had this brown discharge months later now its back and straight after sex I am 16 and i was put on the implanon and the first couple of months i had browny discharge then i had completely nothing for 2 months but now when i wipe there is the browny disharge again.... I was moody the week before and i have had swab tests and pee test so im sure no diseases....But is this just dryed blood cause it is quite wet and liquidy hard to explain.
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  677
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The dark brown discharge after sex is collected blood which comes out due to the movement of uterus during sex.If you are getting your periods regularly after impanon then there is no reason to worry.Just in case if you still are worried you can consult your Gynaecologist for examination and opinion.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor